教師資料查詢 | 類別: 期刊論文 | 教師: 蕭照焜 Shiau Jaw-kuen (瀏覽個人網頁)

標題:A decentralized control design method for model-matching robustness problems
學年85
學期1
出版(發表)日期1997/01/01
作品名稱A decentralized control design method for model-matching robustness problems
作品名稱(其他語言)
著者Shiau, Jaw-Kuen; Taranto, Glauco N.; Chow, Joe H.
單位淡江大學航空太空工程學系
出版者London : Taylor & Francis
著錄名稱、卷期、頁數International Journal of Control 68(2), pp.401-416
摘要The design of decentralized controllers in the model-matching robustness formulation is presented. The results here include a parametrization of generalized observers for robust decentralized control, and the selection of a design parameter to trade-off between the model-matching and the robustness design. The technique has been sucessfully applied to the decentralized damping control design of interarea modes in a power system with two control devices.
關鍵字
語言英文
ISSN0020-7179
期刊性質國外
收錄於SCI
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!